Toggle Main Menu Toggle Search

Open Access padlockePrints

Support for the habitat amount hypothesis from a global synthesis of species density studies

Lookup NU author(s): Dr Marion PfeiferORCiD



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Wiley-Blackwell Publishing Ltd, 2020.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Watling JI, Arroyo-Rodríguez V, Pfeifer M, Baeten L, Banks-Leite C, Cisneros LM, Fang R, Hamel-Leigue AC, Lachat T, Leal IR, Lens L, Possingham HP, Raheem DC, Ribeiro DB, Slade EM, Urbina-Cardona JN, Wood EM, Fahrig L

Publication type: Article

Publication status: Published

Journal: Ecology Letters

Year: 2020

Volume: 23

Issue: 4

Pages: 674-681

Print publication date: 01/04/2020

Online publication date: 11/02/2020

Acceptance date: 14/01/2020

Date deposited: 16/01/2020

ISSN (print): 1461-023X

ISSN (electronic): 1461-0248

Publisher: Wiley-Blackwell Publishing Ltd


DOI: 10.1111/ele.13471


Altmetrics provided by Altmetric